Commentarii Mathematici Helvetici


Full-Text PDF (298 KB) | Metadata | Table of Contents | CMH summary
Volume 79, Issue 4, 2004, pp. 798–825
DOI: 10.1007/s00014-004-0805-1

Published online: 2004-12-31

A balancing condition for weak limits of families of minimal surfaces

Martin Traizet[1]

(1) Université François Rabelais, Tours, France

We prove a balancing condition for weak limits of families of embedded minimal surfaces of finite total curvature. We use it to prove compactness theorems for certain families of minimal surfaces.

Keywords: minimal surface, compactness, forces

Traizet Martin: A balancing condition for weak limits of families of minimal surfaces. Comment. Math. Helv. 79 (2004), 798-825. doi: 10.1007/s00014-004-0805-1